Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 50, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 9, 2008, 7:12 PM EDT for 8 counties in Ohio. It was in force for 63 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2008, 7:12 PM EDT (23:12 UTC)
- Expired
- Jun 9, 2008, 8:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Crawford County, OH, Hancock County, OH, Huron County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Seneca County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 141 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:30 PM EDT | TSTM WND DMG | 7 N Upper Sandusky, OH | SEVERAL TREES DOWN AND ONE FELL ON A HOUSE. |
| Jun 9, 7:30 PM EDT | TSTM WND GST 60 | 2 Se Plymouth, OH | |
| Jun 9, 7:55 PM EDT | TSTM WND DMG | Shelby, OH | SEVERAL LARGE LIMBS DOWN. |
| Jun 9, 8:00 PM EDT | TSTM WND DMG | 5 W New London, OH | LARGE TREE DOWN. |
| Jun 9, 8:12 PM EDT | TSTM WND DMG | 7 S Norwalk, OH | TEN INCH DIAMETER TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 1:38 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 691 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 092313
SVRCLE
OHC033-063-077-101-117-139-147-175-100015-
/O.NEW.KCLE.SV.W.0050.080609T2312Z-080610T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
712 PM EDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN NORTH CENTRAL OHIO...
WESTERN HURON COUNTY IN NORTH CENTRAL OHIO...
NORTHERN MARION COUNTY IN NORTH CENTRAL OHIO...
EXTREME NORTH CENTRAL MORROW COUNTY IN NORTH CENTRAL OHIO...
NORTHWESTERN RICHLAND COUNTY IN NORTH CENTRAL OHIO...
SOUTHEASTERN HANCOCK COUNTY IN NORTHWEST OHIO...
SOUTHERN SENECA COUNTY IN NORTHWEST OHIO...
WYANDOT COUNTY IN NORTHWEST OHIO...
* UNTIL 815 PM EDT
* AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
SYCAMORE TO 8 MILES SOUTHEAST OF MORRAL...OR ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF SYCAMORE TO MARION...AND MOVING NORTHEAST
AT 43 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUCYRUS...BLOOMVILLE...CHATFIELD...GALION...CRESTLINE...NEW
WASHINGTON...SHELBY...WILLARD...PLYMOUTH AND FITCHVILLE
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
PORTIONS OF HANCOCK COUNTY. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR NORTHERN OHIO.
LAT...LON 4100 8346 4122 8248 4083 8247 4049 8341
4051 8343 4052 8342 4068 8342 4069 8344
4070 8349 4080 8349 4081 8357 4082 8358
TIME...MOT...LOC 2312Z 247DEG 38KT 4102 8323 4066 8301
$$
KOSARIK1 follow-up statement
000
WWUS51 KCLE 100010
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
810 PM EDT MON JUN 9 2008
OHC033-063-077-101-117-139-147-175-100020-
/O.EXP.KCLE.SV.W.0050.000000T0000Z-080610T0015Z/
HANCOCK OH-CRAWFORD OH-RICHLAND OH-WYANDOT OH-MARION OH-MORROW OH-
SENECA OH-HURON OH-
810 PM EDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HURON...EXTREME NORTH
CENTRAL MORROW...NORTHERN MARION...NORTHWESTERN RICHLAND AND CRAWFORD
COUNTIES IN NORTH CENTRAL OHIO...AND SOUTHERN SENECA...WYANDOT AND
SOUTHEASTERN HANCOCK COUNTIES IN NORTHWEST OHIO EXPIRES AT 815 PM
EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHERN OHIO.
LAT...LON 4100 8346 4122 8248 4083 8247 4049 8341
4051 8343 4052 8342 4068 8342 4069 8344
4070 8349 4080 8349 4081 8357 4082 8358
TIME...MOT...LOC 0010Z 247DEG 38KT 4126 8248 4090 8226
$$
THOMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:03 PM EDT, 4 hours 9 minutes earlier.
Area forecast discussion, Jun 9, 3:03 PM EDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
303 PM EDT MON JUN 9 2008
.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE LOWER GREAT LAKES REGION EARLY
TUESDAY MORNING...BRINGING COOLER TEMPERATURES TO THE REGION. HIGH
PRESSURE WILL RETURN TO THE AREA ON WEDNESDAY WITH NEAR NORMAL
TEMPERATURES EXPECTED THROUGH THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRE-FRONTAL LINE OF CONVECTION HAS ALREADY DEVELOPED ALONG A LINE
FROM SOUTHERN LAKE HURON TO PADUCAH KY AND IS SLOWLY MOVING TO THE
NORTHEAST AROUND 35MPH. SYNOPTIC FRONT REMAINS WELL TO THE WEST OF
THESE STORMS BUT THEY SHOULD EVENTUALLY BLOSSOM AS THEY MOVE INTO
THE ABUNDANT INSTABILITY PRESENT ACROSS THE WESTERN THIRD OF THE
FORECAST AREA. A LOT OF DRY AIR ALOFT ACROSS MICHIGAN INDIANA AND
WESTERN OHIO AND THINK THAT DAMAGING WINDS ARE GOING TO BE THE MAIN
THREAT WITH THESE STORMS THIS AFTERNOON AND EVENING.
MODELS CONTINUE TO STRUGGLE WITH HOW TO HANDLE THIS EVENT TONIGHT
FOLLOWING SUNSET. GFS SEEMS TO HAVE THE BEST HANDLE ON THE PRESENT
SITUATION BUT IT SUSPICIOUSLY SHOWS ALL CONVECTION DISSIPATING AFTER
00Z WITH MOSTLY DRY CONDITIONS PREVAILING AT ALL SITES THROUGH
MIDNIGHT. IT HINTS AT SOME NEW CONVECTION OVERNIGHT BETWEEN 06Z AND
12Z BUT ITS HARD TO SAY IF THIS BRIEF BREAK WILL ACTUALLY HAPPEN.
WILL TRY AND PUT SOME TIMING IN THE FORECAST THIS EVENING WITH
HIGHEST POPS ACROSS NW OH AND HOLD OFF ON ANY SIGNIFICANT MENTION OF
PRECIP IN THE EASTERN COUNTIES UNTIL CLOSER TO MIDNIGHT.
MEANWHILE THE NAM DOES SHOW THIS AFTERNOONS CONVECTION...BUT NOTHING
ELSE AFTERWARD. FEEL THAT THE GFS SOLUTION IS THE BEST SOLUTION
SINCE WE NEVER REALLY LOSE THE INSTABILITY OVERNIGHT AND I HAVE A
HARD TIME THINKING THAT ALL STORMS WILL DISAPPEAR SUDDENLY AFTER
SUNSET.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
COLD FRONT SHOULD BE ON TOP OF THE FORECAST AREA TOMORROW MORNING
AND SHOULD SLOWLY MAKE ITS WAY EAST OF THE OH/PA BORDER BY EARLY
AFTERNOON. SHOULD ACTUALLY DRY OUT WEST OF INTERSTATE 71 TOMORROW
AFTERNOON WHILE THERE WILL STILL BE A LINGERING CHANCE OF A SHOWER
FURTHER EAST. A LITTLE WORRIED ABOUT WHAT COULD HAPPEN IF THE FRONT
STALLS OVERHEAD TOMORROW MORNING GIVEN INCREASING DESTABILIZATION
ACROSS WESTERN OHIO. QUESTION IS WHETHER ANY SEVERE STORMS COULD
DEVELOP ACROSS FAR EASTERN OHIO/WESTERN PENNSYLVANIA TOMORROW
AFTERNOON BUT THIS IS STILL UP FOR DEBATE. BY TUESDAY NIGHT...ALL
SITES SHOULD BE DRY THROUGH THURSDAY MORNING.
TEMPS DROP OFF QUITE A BIT TOMORROW WITH HIGHS NEAR NORMAL BOTH
TUESDAY AND WEDNESDAY.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
LONG TERM BEGINS THURSDAY WITH HIGH PRESSURE CENTERED OVER THE
ONTARIO/QUEBEC BORDER. THE HIGH WILL EXTEND SOUTH THROUGH NEW
ENGLAND AND THE EASTERN OHIO VALLEY. ALOFT AN UPPER RIDGE WILL
EXTEND THROUGH THE OHIO VALLEY AND THE GREAT LAKES. WITH THIS
SYNOPTIC SETTING WOULD EXPECT FAIR WX THROUGH THE DAY. GFS AND
ECMWF SHOWING ENOUGH MOISTURE TO MAKE AFTERNOON/EVENING SCT/ISOLD
THUNDERSTORMS POSSIBLE HOWEVER WL LEAVE OUT FOR NOW. NEXT
SIGNIFICANT CHANCE FOR SYNOPTIC SHWRS/TSTMS WILL COME FRIDAY INTO
SATURDAY AS AN UPPER LOW MOVES INTO ONTARIO WITH AN UPPER TROF
MOVING THROUGH THE GREAT LAKES. AT THE SURFACE MODELS SHOW AN
ASSOCIATED COLD FRONT MOVING THROUGH THE REGION. ALTHOUGH THERE ARE
TIMING DIFFERENCES BETWEEN THE GFS AND ECMWF WOULD EXPECT A LINE OF
SHWRS/TSTMS WITH THE FRONT DURING THE PERIOD. UPPER TROF WILL
REMAIN OVER THE ONTARIO/QUEBEC AREA WHICH WILL BRING COOLER AIR AND
SCATTERED SHOWERS INTO EARLY NEXT WEEK.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
AT 18Z CONDITIONS ARE/WERE VFR ACROSS NORTHERN OHIO AND NORTHWEST
PENNSYLVANIA WITH INCREASINGLY GUSTY SOUTHWEST WINDS. TRENDS
THROUGH THE AFTERNOON WILL INCLUDE CONTINUING GUSTY WINDS WITH
PEAK GUSTS IN THE UPPER 20S TO NEAR 30KTS. EXPECT ALSO THE CUMULUS
FIELD TO EXPAND EARLY THIS AFTERNOON AND BECOME OCCASIONALLY
BROKEN AS DAYTIME INSTABILITY INCREASES. THROUGH THE AFTERNOON AND
EVENING ALSO EXPECT SCATTERED THUNDERSTORMS TO DEVELOP. FAVORED
LOCATIONS INCLUDE THE LAKE BREEZE BOUNDARY FROM EAST OF KCLE TO
KERI AND ALSO IN THE NORTHWEST FROM KTOL TO KFDY AND TO THE
CENTRAL LAKESHORE AS MOISTURE POOLS AHEAD OF THE APPROACHING COLD
FRONT. OVERNIGHT CONDITIONS LIKELY TO DEVELOP INTO MVFR
ESPECIALLY ACROSS THE WESTERN THIRD AS FRONT MOVES INTO THE AREA.
NAM SHORES THE FRONT STALLING IN THE WEST AS A WAVE MOVES
NORTHEAST INTO THE AREA. THROUGH THE MORNING THE FRONT WILL THEN
MOVE EAST BEHIND THE WAVE.
OUTLOOK...CONDITIONS WILL BE IMPROVING FROM MVFR TO VFR THROUGH
THE MORNING AND EARLY AFTERNOON TUESDAY. MAINLY VFR CONDITIONS
WEDNESDAY AND THURSDAY AS HIGH PRESSURE MOVES ACROSS THE GREAT
LAKES. FRIDAY EVENING ANOTHER COLD FRONT WILL MOVE THROUGH AND
LIKELY BRING IN MVFR CONDITIONS AND SCATTERED THUNDERSTORMS.
&&
.MARINE...
SSW WINDS OF ABOUT 10 TO 20 KTS WILL CONTINUE INTO LATE TONIGHT WHEN
A COLD FRONT WILL MOVE ACROSS LAKE ERIE SHIFTING THE FLOW TO SW OR
WEST. THE NEARSHORE WILL SEE A LITTLE HIGHER WINDS INTO THIS EVENING
SO SCA WILL BE LEFT GOING UNTIL 10 PM. HIGH PRESSURE MOVING ACROSS
OHIO SHOULD PROVIDE FAIRLY LIGHT AND VARIABLE WINDS UNTIL A NE FLOW
STARTS TO SET UP WED AFTERNOON AS THE CENTER OF THE HIGH ESTABLISHES
ITSELF NEAR LAKE ONTARIO. EAST TO SE WINDS THU WILL VEER TO SE THEN
S FRI INTO FRI NIGHT AHEAD OF ANOTHER APPROACHING WEAK COLD FRONT.
THE MODELS START TO BECOME MORE UNCERTAIN ON HOW AND WHETHER THIS
FRONT WILL MOVE THROUGH LAKE ERIE SAT SO LOW CONFIDENCE IN A S TO W
WIND SHIFT IN THE FORECAST.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...LEINS
NEAR TERM...LEINS
SHORT TERM...LEINS
LONG TERM...TK
AVIATION...TK
MARINE...ADAMSHazardous weather outlook, Jun 9, 6:40 PM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 640 PM EDT MON JUN 9 2008 LEZ061-147>149-167>169-OHZ012>014-021>023-032-033-089-PAZ001>003- 102245- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA- ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA- ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 640 PM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SPREADING ACROSS NORTHERN OHIO THIS EVENING AND TONIGHT. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE MAY BE A THREAT OF STRONG DAMAGING WINDS THROUGH TUESDAY MORNING AS A LINE OF THUNDERSTORMS MOVES FROM NORTHEASTERN OHIO INTO NORTHWESTERN PENNSYLVANIA. NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ142>146-162>166-OHZ003-006>011-017>020-027>031-036>038-047-102245- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-MEDINA-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW-HOLMES-KNOX- 640 PM EDT MON JUN 9 2008 ...SEVERE THUNDERSTORM WATCH 496 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SPREADING ACROSS NORTHERN OHIO THIS EVENING AND TONIGHT. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE MAY BE A THREAT OF STRONG DAMAGING WINDS THROUGH TUESDAY MORNING AS A LINE OF THUNDERSTORMS MOVES FROM NORTHEASTERN OHIO INTO NORTHWESTERN PENNSYLVANIA. NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 9, 5:27 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
527 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG WATERVILLE 41.50N 83.73W
06/09/2008 LUCAS OH LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 4:39 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 9, 4:52 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 53 min |
| Jun 9, 5:53 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 34 min |
| Jun 9, 6:13 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky | 44 min |
| Jun 9, 6:34 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Wood | 34 min |
| Jun 9, 6:55 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 18 min |
| Jun 9, 6:59 PM EDT | Tornado Warning | CLE | Hancock, Seneca | 46 min |
| Jun 9, 7:06 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Ottawa, Sandusky, Seneca, Wood | 54 min |
| Jun 9, 7:16 PM EDT | Tornado Warning | CLE | Ottawa, Sandusky, Seneca | 46 min |
| Jun 9, 7:22 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca | 23 min |
| Jun 9, 7:32 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 43 min |
| Jun 9, 7:39 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 9, 7:43 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 32 min |
| Jun 9, 7:49 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 29 min |
| Jun 9, 7:57 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Huron, Lorain, Medina, Richland | 63 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.